# SDR C2XA99IA429

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145
- Aircraft serial: 145035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE BUTT CENTER BUTT STRAP WAS FOUND CORRODED FROM FRAME 15 TO FRAME 18.  MAINTENANCE REPAIRED THE AFFECTED BUTT STRAP IAW EMBRAER FAX SST-1287/99, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT:  3,939.5 HOURS.  CYCLES:  2,791.  (X)
